# SDR REXA2012052900794

- Difficulty date: May 29, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N8745B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7745
- Aircraft time: 20,681 hours, 18,423 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM SEAT 6DC TO 8DC INOPERATIVE.  REMOVED AND REPLACED INVERTER NR 3 IAW AMM 33-51-07.  OPS CHECKED GOOD.  AIRCRAFT OK FOR SERVICE.
